Asian Journal of Mathematics

Volume 19 (2015)

Number 5

Some finite dimensional filters derived from the structure theorem for five-dimensional estimation algebras

Pages: 793 – 810

DOI: http://dx.doi.org/10.4310/AJM.2015.v19.n5.a1

Authors

Wen-Lin Chiou (Department of Mathematics, Fu-Jen University, Taipei, Taiwan)

Shaopu Lin (Department of Mathematics, Fu-Jen University, Taipei, Taiwan)

Stephen S.-T. Yau (Department of Mathematical Sciences, Tsinghua University, Beijing, China)

Abstract

In this paper we apply the structure theorem for five-dimensional estimation algebras to construct a new class of five dimensional estimation algebras and hence a new class of finite dimensional filters.

Keywords

finite dimensional filters, estimation algebras, Duncan–Mortensen–Zakai equation

2010 Mathematics Subject Classification

17B30, 35J15, 58D25, 60G35, 93E11

Full Text (PDF format)

Published 20 November 2015